# SDR C2XA99IA432

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICLE STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01101; AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  3,939.5 HOURS.  CYCLES:  2,791.  (X)
